Journal of Symbolic Logic

Sentences of Type Theory: The Only Sentences Preserved Under Isomorphisms

M. Victoria Marshall and Rolando Chuaqui

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 3 (1991), 932-948.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743741

Digital Object Identifier
doi:10.2178/jsl/1183743741

Mathematical Reviews number (MathSciNet)
MR1129157

Zentralblatt MATH identifier
0752.03003

JSTOR
links.jstor.org

Citation

Marshall, M. Victoria; Chuaqui, Rolando. Sentences of Type Theory: The Only Sentences Preserved Under Isomorphisms. J. Symbolic Logic 56 (1991), no. 3, 932--948. doi:10.2178/jsl/1183743741. https://projecteuclid.org/euclid.jsl/1183743741


Export citation